MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3.5 years post initial right total knee arthroplasty, the 60 y/o female patient presented to the surgeon¿s office in 2019 with complaints of pain, swelling, and instability.After examination, the patient was scheduled for a revision right tka with a possible poly swap.During that surgery, the poly was removed, and the patient was revised to a crc size 17mm poly.The sales rep was unable to obtain photos or x-rays.The devices are not available for evaluation; discarded by the hospital.No additional information is known to the sales rep.
 
Additional Manufacturer Narrative
As reported, approximately 3.5 years post initial right total knee arthroplasty, the 60 y/o female patient presented to the surgeon¿s office in 2019 with complaints of pain, swelling, and instability.After examination, the patient was scheduled for a revision right tka with a possible poly swap.During that surgery, the poly was removed, and the patient was revised to a crc size 17mm poly.The sales rep was unable to obtain photos or x-rays.The devices are not available for evaluation; discarded by the hospital.No additional information is known to the sales rep.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain, swelling, instability, and subsequent revision cannot be conclusively determined; however, it is most likely patient-related conditions.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H3: investigation results - the revision reported is most likely the result of instability secondary to changes in soft-tissue function since the time of the initial surgery and/or patient-related issues.However, this cannot be confirmed as the devices were not available for evaluation, and pre-revision radiographs and images of the explanted devices were not provided.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15718977
Report Number1038671-2022-01396
Device Sequence Number2873085
Product Code JWH
UDI-Device Identifier10885862159236
UDI-Public10885862159236
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM
Device Catalogue Number02-012-49-2513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer12/27/2023
07/14/2026
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date01/03/2024
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOGIC CR FEMUR RIGHT SZ 2.5 CEMENTED; LOGIC TIBIA FIT TRAY CEM SZ 2.5F/2.5T; THREE PEG PATELLA 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight183 LB